# SDR MALA040358

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 13,410 hours, 14,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR LIGHT FOUND INOPERATIVE.  INSPECTED LIGHT AND FOUND EXTERIOR LIGHT ASSEMBLY SHORTED INTERNALLY AND POWER SUPPLY 74LN NOT SUPPLYING POWER TO LIGHT.  REPLACED LIGHT ASSEMBLY AND POWER SUPPLY WITH SERVICEABLE UNITS.  EMERGENCY LIGHTING OPS CHECKED GOOD.
